# SDR SWIA201023443

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 14,476 hours, 9,064 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT, LINK, AND BUSHING CORRODED. (ENG CHANGE)  REPLACED MOUNT, LINK, AND BUSHING.
